# SDR DALA2023100308084

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y=965 X=-56 AT CPAX. SUMMARY OF NRC 00669: CORROSION LEVEL 2. CUSP WEB STA Y=965 X=-56 AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #2993211)
